MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404267
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Related component of device system: model number/ catalog number: 720185-01.Serial number: n/a.Batch/ lot number: 1000138354.Model/ catalog description: reservoir flat iz 100 ml.
 
Event or Problem Description
It was reported that the patient experienced unspecified issues with an inflatable penile prosthesis (ipp).The device was removed and a new ipp was implanted.No patient complications were reported in relation to this event.No more information is available at the moment, additional information was requested and will be provided as it becomes available.Additional information received.The device was replaced due to it stopped working, the specific issue is unknown.There were no patient adverse effects and patient is doing fine.The implant procedure of the previous device was on (b)(6) 2018.
 
Additional Manufacturer Narrative
The complaint component was returned and analyzed, and the reported allegation was confirmed via product analysis.Malfunction was reported.The ams700 device was visually inspected and functionally tested.No leak was found.The cylinders performed within specifications.The pump failed the inflation test and did not transfer a sufficient amount of fluid to fully inflate the cylinders.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa or scar is required.Related component of device system: model number/ catalog number: 720185-01 serial number: n/a batch/ lot number: 1000138354 model/ catalog description: reservoir flat iz 100 ml.
 
Event or Problem Description

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8798438
Report Number2183959-2019-65068
Device Sequence Number11532890
Product Code FHW
UDI-Device Identifier00878953003757
UDI-Public00878953003757
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/11/2020
Device Model Number72404267
Device Catalogue Number72404267
Device Lot Number1000132427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer08/09/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date08/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR